# SDR AALA20131028014

- Difficulty date: October 28, 2013
- Submitted: October 29, 2013
- Operation: Air carrier
- Aircraft: N396AN
- Make and model: Boeing 767323
- Aircraft serial: 29603
- Aircraft time: 57,617 hours, 9,345 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LT NR 2 DOOR HANDLE LIGHT INOPERATIVE.  REPLACED LAMP FOR LT NR 2 DOOR HANDLE LIGHT.  OPERATIONS CHECKED NORMAL.
